Facebook Pixel

I have an L5 ruptured disc and now my period will not stop

By January 23, 2011 - 10:13am
Rate This

In Nov 2010, I ruptured my L5 and have had two injections and am going to physical therapy. None of which have worked, I go back to the Dr on 02/03 and will probably have to give in and have surgery. However now, I have what I believe is my period (for over a month now) and incredible pain in my lower left abdomen. It feels like I am being stabbed for a few seconds then it goes away. The bleeding is not heavy, sometimes you can not see it until I wipe and at other times you can see it with the urine as well as a fleshy colored substance. I am not sure if the two are related but any advice or suggestions would be appreciated. Thank you

Add a Comment3 Comments

HERWriter Guide

gagwinus - Good to hear! Sometimes we just need a little bit of encouragement to get going. :-)

January 24, 2011 - 5:25pm

Thanks Pat, I plan on calling today. It is the old "if I put it off, it is not happening" syndrome. I was just wondering if they might be related but I don't think they are. Have a great day!

January 24, 2011 - 5:38am
HERWriter Guide

gagwinus - I'm sorry to hear you are dealing with these concerns on top of the issues around having a ruptured disk. Given what you've described, you need to see a gynecologist if you have one, or your family physician, and you need to get in as soon as you can. Having a discharge and/or period for a month is abnormal and needs medical attention. Please let us know what you learn at your appointment and if we can help further. Pat

January 23, 2011 - 2:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.